Simple bounds and monotonicity results for finite multi-server exponential tandem queues

N.M. Dijk, van, J. Wal, van der

    Research output: Contribution to journalArticleAcademicpeer-review

    37 Citations (Scopus)

    Abstract

    Simple and computationally attractive lower and upper bounds are presented for the call congestion such as those representing multi-server loss or delay stations. Numerical computations indicate a potential usefulness of the bounds for quick engineering purposes. The bounds correspond to product-form modifications and are intuitively appealing. A formal proof of the bounds and related monotonicity results will be presented. The technique of this proof, which is based on Markov reward theory, is of interest in itself and seems promising for further application. The extension to the non-exponential case is discussed. For multiserver loss stations the bounds are argued to be insensitive.
    Original languageEnglish
    Pages (from-to)1-15
    Number of pages15
    JournalQueueing Systems: Theory and Applications
    Volume4
    Issue number1
    DOIs
    Publication statusPublished - 1989

    Fingerprint

    Dive into the research topics of 'Simple bounds and monotonicity results for finite multi-server exponential tandem queues'. Together they form a unique fingerprint.

    Cite this